Publication
Title
Hochschild cohomology of the Weyl algebra and traces in deformation quantization
Author
Abstract
We give a formula for a cocycle generating the Hochschild cohomology of the Weyl algebra with coefficients in its dual. It is given by an integral over the configuration space of ordered points on a circle. Using this formula and a noncommutative version of formal geometry, we obtain an explicit expression for the canonical trace in deformation quantization of symplectic manifolds.
Language
English
Source (journal)
Duke mathematical journal. - Durham, N.C.
Publication
Durham, N.C. : 2005
ISSN
0012-7094
Volume/pages
127:3(2005), p. 487-516
ISI
000237151400003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.10.2014
Last edited 26.06.2017